Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method
Libin Mou Jiongmin Yong
Journal of Industrial & Management Optimization 2006, 2(1): 95-117 doi: 10.3934/jimo.2006.2.95
An open-loop two-person zero-sum linear quadratic (LQ for short) stochastic differential game is considered. The controls for both players are allowed to appear in both the drift and diffusion of the state equation, the weighting matrices in the payoff/cost functional are not assumed to be definite/non-singular, and the cross-terms between two controls are allowed to appear. A forward-backward stochastic differential equation (FBSDE, for short) and a generalized differential Riccati equation are introduced, whose solvability leads to the existence of the open-loop saddle points for the corresponding two-person zero-sum LQ stochastic differential game, under some additional mild conditions. The main idea is a thorough study of general two-person zero-sum LQ games in Hilbert spaces.
keywords: Hilbert method. open-loop controls Stochastic games linear-quadratic saddle points

Year of publication

Related Authors

Related Keywords

[Back to Top]